Jointly radial and translation homothetic preferences: generalized constant risk aversion

Chambers, RG, Fare, R and Quiggin, J (2004) Jointly radial and translation homothetic preferences: generalized constant risk aversion. Economic Theory, 23 3: 689-699. doi:10.1007/s00199-003-0386-z


Author Chambers, RG
Fare, R
Quiggin, J
Title Jointly radial and translation homothetic preferences: generalized constant risk aversion
Journal name Economic Theory   Check publisher's open access policy
ISSN 0938-2259
Publication date 2004
Sub-type Article (original research)
DOI 10.1007/s00199-003-0386-z
Volume 23
Issue 3
Start page 689
End page 699
Total pages 11
Editor Aliprantis
C. D.
Place of publication Germany
Publisher Springer Verlag
Collection year 2004
Language eng
Subject C1
340101 Microeconomic Theory
729999 Economic issues not elsewhere classified
Abstract The paper identifies the structural restrictions on preferences required for them to exhibit both translation homotheticity in particular direction and radial homotheticity. The results are illustrated by an application to an asset allocation problem in the absence of riskless asset.
Keyword Translation Homotheticity
Radial Homotheticity
Benefit
Economics
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
2005 Higher Education Research Data Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:40:04 EST